# SDR DL733961628

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT THE COOLING DUCT CUTOUT, FS 379 BL 0, WAS FOUND CRACKED AT THE AFT EDGE OF THE CUTOUT.  THE CRACK IS APPROX .5 IN LENGTH AND IS TYPICAL OF CRACKS DESCRIBED IN BACO S/B 737-53-1117 R-1.  THE CRACK WILL BE STOP DRILLED AND A PERMANENT REPAIR WILL BE INSTALLED PER THE BACO S/B.  DURING ACCOMPLISHEMENT OF REPAIR, SKIN WAS DAMAGED JUST FORWARD OF FS 380, AT STR 27L, REQUIRING A SMALL     CUTOUT.  THE S/B DOUBLER WILL BE INCREASED IN SIZE TO ACCOUNT FOR THE ADDTIONAL DAMAGE.
